# SDR IPXA2024062789486

- Difficulty date: May 9, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frm 54 Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 L/H O/B HAS A CRACKED FLOOR SUPPORT BRACKET. INSTALLED FLOOR SUPPORT FR 54/LH IAW 51-40-21 A300-600. REVIEWED
